# SDR ASOA04063

- Difficulty date: January 24, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Part number: 100865
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE FORWARD EMERGENCY CEILING LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY LIGHTS POWER SUPPLY UNIT.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
